# SDR WTAA970029

- Difficulty date: February 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120124
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Airspeed Ind
- Part number: 39948E2903
- Condition: Failed
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

LAX - HIGH SPEED WARNING ON TAKEOFF.  TAKEOFF ABORTED.  MAINTENANCE REPLACED CAPTAINS AIRSPEED INDICATOR.  OPERATIONAL AND LEAK CHECKS SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (M)
